The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 35, Number 1 (1964), 398-407.
An Upper Bound for the Number of Disjoint Blocks in Certain PBIB Designs
Majinder  obtained an upper bound for the number of disjoint blocks in BIB designs. In this paper we give an upper bound for the number of disjoint blocks in (i) Semi-regular GD designs, (ii) PBIB designs with two associate classes having triangular association scheme, (iii) PBIB designs with two associate classes having $L_2$ association scheme, and (iv) PBIB designs with three associate classes having rectangular association scheme. The main tools used to establish the results of this paper are the theorems proved by (i) Bose and Connor , (ii) Raghavarao  and (iii) Vartak .
Ann. Math. Statist., Volume 35, Number 1 (1964), 398-407.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Shah, S. M. An Upper Bound for the Number of Disjoint Blocks in Certain PBIB Designs. Ann. Math. Statist. 35 (1964), no. 1, 398--407. doi:10.1214/aoms/1177703763. https://projecteuclid.org/euclid.aoms/1177703763